# SDR DALA1509929254

- Difficulty date: December 14, 2010
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 39,965 hours, 22,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/ AFT CARGO DOORWAY/ LOWER BEAM, L-28R CORROSION REPAIRED IAW ERA 398119-14.
